# SDR CALA2022090202249

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777
- Aircraft serial: 29477
- Aircraft time: 107,388 hours, 10,937 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: D71702030
- Part serial: 40643
- Condition: None
- Location: M33400
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-25-3-7170 L3 DOOR M33400 EMER BATTERY PACK FOUND BATTERY "LOW" TRANSFER REF HXWO 1018086 AND ORIGINATED BY EMP V896975 L3 DOOR M33400 EMER BATTERY PACK AND POWER SUPPLY REPLACED AS PER AMM 33-51-06 AND OP TEST CARRIED OUT RESULT NORMAL AS PER AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V896975 INSPECTED BY V926996 IDT INSPECTED BY HX107723 ADD EMP:V907050
